Comparing numerical methods for the solutions of two-dimensional diffusion with an integral condition

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

In this paper, we present a numerical comparison between the Adomian decomposition method (ADM) and a fourth-order explicit finite-difference method for solving two-dimensional diffusion problems with an integral condition. The numerical results show that the ADM is quite accurate and easily implemented.

Original languageEnglish
Pages (from-to)880-885
Number of pages6
JournalApplied Mathematics and Computation
Volume181
Issue number2
DOIs
Publication statusPublished - 15 Oct 2006

Fingerprint

Integral Condition
Adomian Decomposition Method
Numerical methods
Numerical Methods
Decomposition
Diffusion Problem
Numerical Comparisons
Finite difference method
Difference Method
Fourth Order
Finite Difference
Numerical Results

Keywords

  • Adomian decomposition method
  • Non-classical boundary conditions
  • Parabolic PDEs

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this

Comparing numerical methods for the solutions of two-dimensional diffusion with an integral condition. / Hashim, Ishak.

In: Applied Mathematics and Computation, Vol. 181, No. 2, 15.10.2006, p. 880-885.

Research output: Contribution to journalArticle

@article{36ec9a6c52da49cca031018b530b0ace,
title = "Comparing numerical methods for the solutions of two-dimensional diffusion with an integral condition",
abstract = "In this paper, we present a numerical comparison between the Adomian decomposition method (ADM) and a fourth-order explicit finite-difference method for solving two-dimensional diffusion problems with an integral condition. The numerical results show that the ADM is quite accurate and easily implemented.",
keywords = "Adomian decomposition method, Non-classical boundary conditions, Parabolic PDEs",
author = "Ishak Hashim",
year = "2006",
month = "10",
day = "15",
doi = "10.1016/j.amc.2006.02.013",
language = "English",
volume = "181",
pages = "880--885",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier Inc.",
number = "2",

}

TY - JOUR

T1 - Comparing numerical methods for the solutions of two-dimensional diffusion with an integral condition

AU - Hashim, Ishak

PY - 2006/10/15

Y1 - 2006/10/15

N2 - In this paper, we present a numerical comparison between the Adomian decomposition method (ADM) and a fourth-order explicit finite-difference method for solving two-dimensional diffusion problems with an integral condition. The numerical results show that the ADM is quite accurate and easily implemented.

AB - In this paper, we present a numerical comparison between the Adomian decomposition method (ADM) and a fourth-order explicit finite-difference method for solving two-dimensional diffusion problems with an integral condition. The numerical results show that the ADM is quite accurate and easily implemented.

KW - Adomian decomposition method

KW - Non-classical boundary conditions

KW - Parabolic PDEs

UR - http://www.scopus.com/inward/record.url?scp=33750465852&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750465852&partnerID=8YFLogxK

U2 - 10.1016/j.amc.2006.02.013

DO - 10.1016/j.amc.2006.02.013

M3 - Article

VL - 181

SP - 880

EP - 885

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 2

ER -